MAUDE Adverse Event Report: IRRAS USA IRRAFLOW CNS CATHETER; EVD CATHETER

IRRAS USA IRRAFLOW CNS CATHETER; EVD CATHETER
Model Number ICGS020
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Unspecified Nervous System Problem (4426)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
"we had a cathter leak identified today.The resident swears that the catheter couldn't have been hit with the needle and that it is a spontaneous failure.I think it likely was an incidental needle injury to the catheter.Do you mind showing these pictures to the engineers to get their opinion on how likely this is to be a spontaneous failure and have you heard of this happening before? also, do you happen to know the model of the bold that behnam uses? i think we might like to try it for a few irraflows and see if we like that method better." there was no impact to the patient's treatment, but there was a minor delay in therapy.Supplement created at fda request to delete type of reportable event checked box, and delete noe.

Brand Name
IRRAFLOW CNS CATHETER
Common Device Name
EVD CATHETER
Manufacturer (Section D)
IRRAS USA
11975 el camino real
suite 304
san diego CA 92130
Manufacturer (Section G)
IRRAS USA
11975 el camino real
suite 304
san diego CA 92130
Manufacturer Contact
jeanne warner
11975 el camino real
suite 304
san diego, CA 92130
8002134604
MDR Report Key16133928
Report Number3013508628-2022-00011
Device Sequence Number11594816
Product Code JXG
UDI-Device Identifier00868643000432
UDI-Public00868643000432
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
2000807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICGS020
Device Catalogue NumberICGS020
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown